It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lung & Respiratory Disorders / COPD Message Board


Lung & Respiratory Disorders / COPD Board Index


I really don't have to take too much for pain. Once in awhile my shoulders will ache and sometimes I have sharp pains in the side of my head and I will take an Aleve and it goes away and I don't have to take another one for a month or so. I do take a baby aspirin everyday for the heart thing. I also take a Centrum Silver vitamin everyday and 2 calcium pills. The calcium pills that I take are OSCAL I believe made from some kind of shell fish or something similar. I have also read that Glucosimine (spelling?) that people take for their joints (Pres. Bush takes for his knee problems) is made from shellfish. Maybe that is why my joints don't ache much. Also, my walking helps with that. I also have to take a pill (Evista) everyday for osteoporosis that I got after I quit taking my estrogen and progesterone almost two years ago. I wish I hadn't stopped taking that. Estrogen keeps you young looking. I go to the Infectious Disease Dr. in a couple of weeks so I will see what he has to say about me getting off the pills. As bad as I hate to take pills, I think I will see if I can continue on them at least until December. After that, I will be on a Medicare Supplement and will have to pay for half of my medicine after a $250 deductible every year. The Biaxin and Ethambutol run a little over $400 a month and the Evista is about $100 a month. The Biaxin cost a lot more than the Ethambutol. Also, you kind of worry about having to take antibiotics for some other illness and it not working because we have been on them so long. In the past, I have had a bladder infection once in awhile and antibiotics would knock it right out. Haven't had one in awhile now. Hope both of you get along well with your meds and get that bacteria knocked out real soon. I wish I knew if the bacteria is somewhere other than the lungs. I contend that it is in my stomach. The Dr. doesn't say one way or the other and unless they go down into the stomach they really don't know. Before I got on the meds, my abdomen(somewhere in the navel area) use to have a dull ache in it every night and it would wake me up and it would be hard for me to get back to sleep. The ache has almost gone away now thank goodness. Take care. Ann





All times are GMT -7. The time now is 09:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!